# SDR SWIA202156499

- Difficulty date: January 17, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON SPLICE ANGLE FOR FRAME AT FS 939  FOR WING TO FUSELAGE PNLS. (MARKED)   (C-CHECK) RO 2/28/2021   REPLACED ANGLE AT FS 939.00 ON FRAME REF. CRJ 700 SRM 51-42-06-001-001-A01
